# SDR ASAA2024090552508

- Difficulty date: September 5, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N298AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60583
- Aircraft time: 19,155 hours, 6,011 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810421
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET FLOOR PANEL #147A5810-421 DELAMINATED. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR TO MAIN CABIN AFT WET FLOOR PANEL 147A5810-421 IAW ASA B737-900ER SRM 53-00-50-2R-0.
